# SDR EVCA202107220001

- Difficulty date: July 11, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N118AE
- Make and model: Bell 206L-1
- Aircraft serial: 45724
- Aircraft time: 18,119 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001119
- Part serial: BH455340
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TRAILING EDGE OF BOTH M/R BLADES.
